MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-31
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in cardiosave intra aortic balloon pump there was blood inside, blood was sucked inside the machine, no patient was harmed or injured.
 
Additional Manufacturer Narrative
Due to characterization limit e1: event site telephone: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d4, (version number) e1 (initial reporter name, phone number), g3, g6, h2, h6(medical device problem code, investigation type, investigation findings, component code, investigation conclusion), h11.A getinge field service engineer replaced the pneumatic interface module, rohs.The fse performed all calibrations checks and adjustments.The device met with specifications for use after all electrical safety tastings were performed.Based on the evaluation results provided by the field service engineer, the failure occurred due to a defective ¿pim module¿.The issue was resolved by replacing the malfunctioning part.However, root cause evaluation for the replaced part cannot be performed since the defective part was (discarded, cannot be returned due to customer policy, etc).

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22936982
Report Number2249723-2025-0003695
Device Sequence Number9919591
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown